# SDR SIMA20140503003

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 28,218 hours, 24,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BA50933901
- Part serial: C01446
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY OUTSIDE LIGHTS ARE INOPERATIVE.  DEFERRED IAW MEL 33-29 CAT C EXPIRES 5-14-14, DAYLIGHT OPERATIONS ONLY.  R & R OVERWING LT & RT EMERGENCY BULBS & BATTERY POWER SUPPLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD, MEL RESTORED.
